This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
Hi I am on day 3 of taking 1 pill 4 to 7 times a day for 2 years i quit for 10 days in may and it was great that time it seamed like after 3 days i was better but I dont feel like leaving the house and am paranoid any idea how long this will last also my ears are ringing
Everytime you quit it can be different. Anxiety is quite common going through withdrawal and it is hard to say how long it will last.
There are some natural things that you can take. Several people have found valerian root helpful for anxiety. I found melatonin helped me.
Congrats on Day 3. It's usually a tough one.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.